Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

August 4, 2021Lincoln County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 4, 2021, 4:58 PM MDT for Lincoln County, New Mexico. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2021, 4:58 PM MDT (22:58 UTC)
Expired
Aug 4, 2021, 5:30 PM MDT
In force
32 min
Issued by
NWS Albuquerque, NM
Hail
0.50 in
Wind
50

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 87 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WWUS85 KABQ 042258
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
458 PM MDT Wed Aug 4 2021
 
NMZ224-225-042330-
Upper Tularosa Valley-South Central Highlands-
458 PM MDT Wed Aug 4 2021

...A strong thunderstorm will impact portions of west central Lincoln
and east central Socorro Counties through 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Ancho, or 19 miles north of Carrizozo, moving south at
15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This storm will remain over mainly rural areas of west central
Lincoln and east central Socorro Counties.

This includes Highway 380 between Mile Markers 48 and 49, and between
Mile Markers 51 and 57.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3375 10613 3400 10602 3397 10581 3388 10581
      3386 10583 3385 10581 3370 10581
TIME...MOT...LOC 2258Z 010DEG 11KT 3392 10594 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

$$

44

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:30 PM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 4, 3:30 PM MDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
330 PM MDT Wed Aug 4 2021

.SYNOPSIS...
After an active evening of thunderstorms with locally heavy rain
along and east of the central mountain this evening, a temporary
monsoon break will develop Thursday through Sunday as a ridge of high
pressure straddles the Desert Southwest. Monsoon moisture and
associated thunderstorms will gradually increase over northern and
central New Mexico during the first half of the coming work week,
with a heightened risk of flash flooding potentially developing on
Wednesday. After high temperatures a few to around 9 degrees above
normal during the latter half of this week, readings should trend
closer to normal by the middle of next week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)...
Scattered convection mainly along and east of the central mountain
chain will gradually diminish after sunset. A relatively cool night
is in store tonight as low level moisture continues to diminish.
Thursday remains on track to be 2-14 degrees warmer/hotter than
today's high temperatures and a down-day areawide for afternoon
convection, mostly due to the Four Corners' high building in from
AZ. Biggest changes to high temperatures will be across eastern NM
where 10-14 degrees of warming are forecast for Thursday. Very dry
air aloft will continue to wrap around the high center and into NM
Thursday. Isolated, brief showers are possible over the northern and
western mountains thanks to remnant low-level moisture but cumulus
updrafts, however, will quickly lose out due to strong dry air
entrainment. A tranquil night is in store Thursday

33

LONG TERM...(FRIDAY THROUGH WEDNESDAY)...
With a ridge of high pressure at 500 mb oriented from east to west
across the Southwest US, the temporary monsoon break will continue
Friday through Sunday. Enough moisture is forecast to linger over the
southwest mountains for daily rounds of showers and thunderstorms
there. Storms with small wetting footprints will probably become a
little more widespread over the western and northern mountains and
central valley on Friday afternoon and evening, since an upper level
trough crossing the northern and central Rockies will draw some
elevated moisture northward under the ridge. There may even be a some
dry thunderstorms on Friday. High temperatures this weekend will vary
from a few to around 9 degrees above normal.

Monday through Wednesday, a more traditional plume of monsoon
moisture will develop over the state as a broad ridge of high
pressure builds over the southeast US and another ridge of high
pressure builds over the west central and northwest US. Wednesday
looks especially wet with a moist backdoor front barreling into the
forecast area and an upper level trough forecast to clip the
northeast corner of the state in northwest flow aloft.

44

&&

.FIRE WEATHER...
Several down days with regard to afternoon thunderstorm activity are
forecast Thursday through the weekend. High temperatures will ramp
up back to above average levels Friday through the weekend. Monsoon
moisture returns Tuesday and Wednesday next week as the Four
Corners' high shifts east of NM.

33

&&

.AVIATION...
18Z TAF CYCLE
Dry air aloft over western NM will keep most afternoon convection
from the central mountain chain eastward this afternoon and evening.
Storm motion will be to the south around 25kts. Moderate (20-30kt) east
canyon winds will develop at KABQ around sunset with winds gradually
diminishing after midnight. Dry air aloft will overtake all but the
southwest and south-central mts Thursday with isolated storms
forecast there with sct mid clouds elsewhere.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  59  95  61  96 /   0   0   0   0
Dulce...........................  46  89  47  90 /   5  10   0   5
Cuba............................  54  86  57  88 /  10   5   0  10
Gallup..........................  50  92  56  90 /   0   5   5  10
El Morro........................  49  87  53  86 /   0   5   5  20
Grants..........................  52  88  56  89 /   0   5   5  10
Quemado.........................  52  87  57  86 /   0  10  10  20
Magdalena.......................  58  85  61  86 /   5   5   0  20
Datil...........................  54  84  56  85 /   5  10   5  20
Reserve.........................  55  92  58  91 /   0  20  10  20
Glenwood........................  60  93  62  92 /   5  20  10  20
Chama...........................  43  80  47  82 /  10  20   5  10
Los Alamos......................  54  83  57  86 /  20  10   0  10
Pecos...........................  51  81  55  85 /  20  10   0   5
Cerro/Questa....................  41  80  44  83 /  10  10   0  10
Red River.......................  39  72  42  72 /  20  10   0  20
Angel Fire......................  35  75  38  78 /  20  10   0  10
Taos............................  46  84  50  88 /  10  10   0  10
Mora............................  46  78  49  82 /  30  10   0  10
Espanola........................  56  89  59  91 /  20  10   0   5
Santa Fe........................  53  85  57  89 /  20  10   0   5
Santa Fe Airport................  54  88  58  92 /  20   5   0   5
Albuquerque Foothills...........  61  88  65  91 /  10   5   0   5
Albuquerque Heights.............  63  91  67  94 /  10   0   0   5
Albuquerque Valley..............  60  93  63  97 /  10   0   0   5
Albuquerque West Mesa...........  61  92  64  96 /  10   0   0   5
Belen...........................  60  93  66  95 /  10   0   0  10
Bernalillo......................  60  93  63  96 /  20   5   0   5
Bosque Farms....................  59  92  64  95 /  10   0   0   5
Corrales........................  61  94  64  97 /  10   0   0   5
Los Lunas.......................  59  92  66  95 /  10   0   0   5
Placitas........................  58  89  61  92 /  20   5   0   5
Rio Rancho......................  61  91  64  95 /  10   0   0   5
Socorro.........................  63  93  66  95 /  10   0   0  10
Sandia Park/Cedar Crest.........  55  85  59  90 /  20   5   0   5
Tijeras.........................  52  88  57  92 /  20   5   0   5
Edgewood........................  50  87  54  91 /  20   5   0   5
Moriarty/Estancia...............  49  88  53  91 /  20   5   0   0
Clines Corners..................  52  83  56  88 /  20   5   0   0
Mountainair.....................  53  86  56  89 /  20   5   0   5
Gran Quivira....................  54  84  58  88 /  20   5   0   0
Carrizozo.......................  58  88  62  90 /  20   5   0   0
Ruidoso.........................  53  81  54  83 /  30   5   0   5
Capulin.........................  49  81  54  87 /  20   0   0  10
Raton...........................  49  85  52  91 /  20   5   0   5
Springer........................  49  86  52  93 /  20   5   0   5
Las Vegas.......................  48  82  51  88 /  30  10   0   5
Clayton.........................  56  87  60  94 /  20   0   0   0
Roy.............................  52  85  55  90 /  20   5   0   0
Conchas.........................  58  91  60  97 /  20   0   0   0
Santa Rosa......................  57  88  59  93 /  20   0   0   0
Tucumcari.......................  60  93  62  99 /  20   0   0   0
Clovis..........................  59  88  62  92 /  10   0   0   0
Portales........................  60  89  63  94 /  10   0   0   0
Fort Sumner.....................  60  91  62  95 /  10   0   0   0
Roswell.........................  63  94  64  94 /  10   0   0   0
Picacho.........................  58  84  60  88 /  10   5   0   0
Elk.............................  54  81  56  84 /  20   5   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 9 PM MDT this evening for the following
zones... NMZ212>215-223-233.

&&
Hazardous weather outlook, Aug 4, 3:25 AM MDT, 13 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
325 AM MDT Wed Aug 4 2021

NMZ201>241-051100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
325 AM MDT Wed Aug 4 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight
Heavy rainfall this afternoon and evening is likely over the Sangre
de Cristo Mountains, and portions of northeast and east central New
Mexico. Localized flash flooding may occur, especially over recent
burn scars. Isolated rainfall of 1 to 2 inches is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected through this weekend. However,
the more direct monsoon flow (from south to north) will return next
week, with potential for more heavy rain and localized flash
flooding.

Weather can change very rapidly. Always use the latest forecasts,
watches and warnings for planning purposes.purposes.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

40

In the hours before

Special weather statement, Aug 4, 1:15 PM MDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
115 PM MDT Wed Aug 4 2021

NMZ222-223-041945-
Central Highlands-Estancia Valley-
115 PM MDT Wed Aug 4 2021

...A strong thunderstorm will impact portions of southwestern San
Miguel, southeastern Santa Fe and north central Torrance Counties
through 145 PM MDT...

At 114 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Stanley, or 21 miles northeast of Moriarty, moving
southwest at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern San
Miguel, southeastern Santa Fe and north central Torrance Counties.

This includes the following highways...
 Interstate 40 between Mile Markers 206 and 217.
 Highway 285 between Mile Markers 251 and 270.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3531 10579 3525 10555 3494 10571 3505 10601
TIME...MOT...LOC 1914Z 024DEG 17KT 3520 10575

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

15
Special weather statement, Aug 4, 2:43 PM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
243 PM MDT Wed Aug 4 2021

NMZ224-042115-
South Central Highlands-
243 PM MDT Wed Aug 4 2021

...A strong thunderstorm will impact portions of northeastern Socorro
and southwestern Torrance Counties through 315 PM MDT...

At 243 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Abo, or 35 miles southeast of Belen, moving south at
20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Socorro and southwestern Torrance Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3408 10643 3410 10644 3409 10647 3411 10658
      3439 10642 3438 10619 3405 10622
TIME...MOT...LOC 2043Z 016DEG 17KT 3430 10634

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

15
Special weather statement, Aug 4, 2:48 PM MDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
248 PM MDT Wed Aug 4 2021

NMZ221-224-042115-
South Central Highlands-Sandia/Manzano Mountains Including Edgewood-
248 PM MDT Wed Aug 4 2021

...A strong thunderstorm will impact portions of northeastern Socorro
and southwestern Torrance Counties through 315 PM MDT...

At 247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manzano Mountain State Park, or 21 miles southwest of Estancia,
moving south at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mountainair, Manzano Mountain State Park and Abo.

This includes Highway 60 between Mile Markers 188 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3439 10648 3461 10638 3461 10626 3458 10624
      3438 10619
TIME...MOT...LOC 2047Z 009DEG 17KT 3456 10633

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

15
Special weather statement, Aug 4, 4:10 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
410 PM MDT Wed Aug 4 2021

NMZ215-227-228-042245-
Far Northeast Highlands-East Slopes Sangre de Cristo
Mountains-Johnson and Bartlett Mesas Including Raton Pass-
410 PM MDT Wed Aug 4 2021

...A strong thunderstorm will impact portions of central Colfax
County through 445 PM MDT...

At 409 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Maxwell, or 20 miles northwest of Springer, moving
southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Maxwell.

This includes the following highways...
 Interstate 25 between Mile Markers 418 and 432.
 Highway 64 between Mile Markers 315 and 331.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3666 10489 3676 10470 3654 10439 3634 10474
TIME...MOT...LOC 2209Z 327DEG 19KT 3663 10474

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

15
Special weather statement, Aug 4, 4:44 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
444 PM MDT Wed Aug 4 2021

NMZ211-218-219-042315-
Santa Fe Metro Area-Jemez Mountains-Middle Rio Grande
Valley/Albuquerque Metro Area-
444 PM MDT Wed Aug 4 2021

...A strong thunderstorm will impact portions of southeastern
Sandoval County through 515 PM MDT...

At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Cochiti Pueblo, or 18 miles north of Bernalillo, moving
south at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny diameter hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northern Rio Rancho and Bernalillo, Santo Domingo Pueblo, Enchanted
Hills, Mariposa, San Felipe Pueblo, Coronado State Monument, Kewa
Pueblo, Cochiti Pueblo and Santa Ana Pueblo.

This includes the following highways...
 Interstate 25 between Mile Markers 243 and 258.
 Highway 550 between Mile Markers 2 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3569 10635 3530 10628 3531 10638 3532 10640
      3531 10641 3533 10671 3567 10657
TIME...MOT...LOC 2243Z 014DEG 19KT 3558 10650

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

44
Special weather statement, Aug 4, 4:58 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
458 PM MDT Wed Aug 4 2021

NMZ224-225-042330-
Upper Tularosa Valley-South Central Highlands-
458 PM MDT Wed Aug 4 2021

...A strong thunderstorm will impact portions of west central Lincoln
and east central Socorro Counties through 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Ancho, or 19 miles north of Carrizozo, moving south at
15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central
Lincoln and east central Socorro Counties.

This includes Highway 380 between Mile Markers 48 and 49, and between
Mile Markers 51 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3375 10613 3400 10602 3397 10581 3388 10581
      3386 10583 3385 10581 3370 10581
TIME...MOT...LOC 2258Z 010DEG 11KT 3392 10594

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:15 PM MDTAreal Flood AdvisoryABQSanta Fe90 min
Aug 3, 7:01 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe119 min
Aug 3, 8:23 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Aug 3, 11:51 PM MDTSpecial Weather StatementABQ24 min
Aug 4, 12:48 PM MDTSpecial Weather StatementABQSanta Fe27 min
Aug 4, 1:15 PM MDTSpecial Weather StatementABQSanta Fe30 min
Aug 4, 1:20 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance115 min
Aug 4, 2:10 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Aug 4, 2:29 PM MDTAreal Flood AdvisoryABQTorrance3 hr
Aug 4, 2:43 PM MDTSpecial Weather StatementABQ32 min
Aug 4, 2:48 PM MDTSpecial Weather StatementABQTorrance27 min
Aug 4, 2:50 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance17 min
Aug 4, 3:48 PM MDTAreal Flood AdvisoryABQLincoln, Socorro3 hr
Aug 4, 4:10 PM MDTSpecial Weather StatementABQColfax35 min
Aug 4, 4:17 PM MDTAreal Flood AdvisoryABQColfax3 hr
Aug 4, 4:44 PM MDTSpecial Weather StatementABQSandoval31 min
Aug 4, 4:55 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Aug 4, 5:14 PM MDTSpecial Weather StatementABQColfax31 min
Aug 4, 5:43 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance3 hr

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.